# SDR DL75E091651

- Difficulty date: October 19, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 71,807 hours, 34,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED ERA-477621-14- REV 1 TO REPAIR A SKIN GOUGE AT S-14R LAP JOINT STA 660.  LOWER SKIN WAS GOUGED AND HAD PITTING CORROSION.
